Emails us- support@assignmnetanswers.com. Call US

Assignment help 7564

Response to a Sentinel Event (25 points)

According to an article published in the News-Tribune, a 39-year-old woman, who was being treated for breast cancer, died as a result of receiving the wrong dosage of cyclophosphamide (a cancer-fighting agent) and an overdose of another drug meant to keep her from suffering side effects. This happened at a reputable facility that specializes in the treatment of cancer.

At least a dozen doctors, nurses, and pharmacists missed the medication error for four days. Her husband reported that she suffered tremendously as the lining of her intestine was shed, resulting in her literally vomiting sheets of tissue. The doctors had reassured the patient and her husband that all was normal. Her heart failed after receiving four times the recommended amount of medication.

An autopsy revealed no visible signs of cancer in her body, which indicated that the treatment had worked. Another woman died of a similar mistake two days earlier. Human error was believed to be the only possible explanation, according to the treatment center. Incorrect doses of medication through either dispensing error, administration error, or prescription error can be deadly. Moreover, many adverse events go unreported.

1)

Solution:

15% off for this assignment.

Our Prices Start at $11.99. As Our First Client, Use Coupon Code GET15 to claim 15% Discount This Month!!

Why US?

100% Confidentiality

Information about customers is confidential and never disclosed to third parties.

Timely Delivery

No missed deadlines – 97% of assignments are completed in time.

Original Writing

We complete all papers from scratch. You can get a plagiarism report.

Money Back

If you are convinced that our writer has not followed your requirements, feel free to ask for a refund.